Direct and inverse problems in the theory of materials with memory
Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 105-138.
@article{RSMUP_1992__87__105_0,
     author = {Lorenzi, Alfredo and Paparoni, E.},
     title = {Direct and inverse problems in the theory of materials with memory},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {105--138},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {87},
     year = {1992},
     zbl = {0757.73018},
     mrnumber = {1183905},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__87__105_0/}
}
TY  - JOUR
AU  - Lorenzi, Alfredo
AU  - Paparoni, E.
TI  - Direct and inverse problems in the theory of materials with memory
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1992
DA  - 1992///
SP  - 105
EP  - 138
VL  - 87
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1992__87__105_0/
UR  - https://zbmath.org/?q=an%3A0757.73018
UR  - https://www.ams.org/mathscinet-getitem?mr=1183905
LA  - en
ID  - RSMUP_1992__87__105_0
ER  - 
Lorenzi, A.; Paparoni, E. Direct and inverse problems in the theory of materials with memory. Rendiconti del Seminario Matematico della Università di Padova, Tome 87 (1992), pp. 105-138. http://www.numdam.org/item/RSMUP_1992__87__105_0/

[1] G. Da Prato, Abstract differential equations, maximal regularity and linearization, Proc. Symposia Pure Math., Vol. 45, part 1 (1986), pp. 359-370. | MR 843572 | Zbl 0594.34062

[2] G. Di Blasio, Linear parabolic equations in Lp-spaces, Ann. Mat. Pura Appl., 138 (1984), pp. 55-104. | MR 779538 | Zbl 0568.35047

[3] G. Di Blasio, Nonautonomous integrodifferential equations in Lp-spaces, J. Int. Equations, 10 (1985), pp. 111-121. | MR 831238 | Zbl 0585.45006

[4] A. Lorenzi - E. Sinestrari, An inverse problem in the theory of materials with memory I, Nonlinear Anal. T.M.A., 12 (1988), pp. 1317-1335. | MR 972401 | Zbl 0673.45010

[5] A. Lorenzi - E. Sinestrari, Stability results for a partial integrodifferential inverse problem, Pitman Research Notes in Math., Vol. 190 (1989), pp. 271-294. | MR 1018886 | Zbl 0673.45011